# SDR NWAA09709928

- Difficulty date: March 7, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THA THE EMERGENCY PATHWAY LIGHTING IN ROWS 18-21 OF THE CABIN AND THE AFT LAVATORY WALL LIGHT WERE INOPERATIVE.  MX REPLACED THE BATTERIES AND THE POWER SUPPLY.  THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (K)
